# SDR AALA202008209003

- Difficulty date: August 19, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 56,942 hours, 32,750 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 5348019320000
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CORROSION OF DOUBLER NEAR AFT LAVATORY VENT OUTLET FOUND DURING WALKAROUND INSPECTION BETWEEN FR69 AND FR70 AND BETWEEN STR 30R AND STR 33R. REPLACED INTERNAL FLANGE DOUBLER WITH NEW IAW SRM 51-42-11 AND 51-72-11 AND DRAWING D53480192.
